# SDR UPS97222092

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65261732
- Condition: Corroded
- Location: Bs 348.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AREA UNDER LAVATORY, CORROSION ON TOP-HAT SECTION AT LAVATORY ENTRY  THRESHOLD AT BS 348.2 RBL 24.75.  *S/D*  NEW SECTION OF SUPPORT FABRICATED FROM EXTRUSION BAC 1510-335 AND FITTED IAW SRM 51-30-2.
